# SDR DALA12010160938

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1289 L9l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON NBR 9LT STA Y=1289 CABIN STRUCTURE (C/C) REF (T0 263117). LONGERON WAS REPAIRED IAW 53-02 FIG. 18.
